# SDR CA051107002

- Difficulty date: November 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 14,603 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 50820189
- Condition: Broken
- Location: Nlg Steering Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONCE LANDED , FLT CREW PROCEEDED TO STEER A/C OFF RUNWAY, WERE UNABLE.  BY APPLYING THE BRAKES AND DIFFERENTIAL ENGINE POWER SETTINGS, ABLE TO MANEUVER A/C OFF RUNWAY AND OVER TO MX HANGAR.  MX PERSONNEL FOUND STEERING LINK SEVERED IN HALF APPROX MID SPAN AND HANGING DOWN.  UPON FURTHER INVESTIGATION, FOUND STEERING BUNGEE (P/N 50-820034-3) WAS JAMMED NOT ALLOWING SPRING TO COMPRESS IN ONE DIRECTION.  THIS JAMMED BUNGEE CAUSED STEERING LINK TO BREAK ONCE STEERING PRESSURE WAS APPLIED TO RUDDER PEDALS.  WHEN  MX PERSONNEL DISASSEMBLED THE BUNGEE MECHANISM, FOUND THREE LARGE INTERNAL WASHERS BENT OVER AND CRUMPLED WITHIN MECHANISM.  THE REASON FOR THIS TYPE OF FAILURE IS UNKNOWN.
